Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Polygonal Rooms Not Illuminable from Every Point

George W. Tokarsky
The American Mathematical Monthly
Vol. 102, No. 10 (Dec., 1995), pp. 867-879
DOI: 10.2307/2975263
Stable URL: http://www.jstor.org/stable/2975263
Page Count: 13
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Polygonal Rooms Not Illuminable from Every Point
Preview not available

Page Thumbnails

  • Thumbnail: Page 
867
    867
  • Thumbnail: Page 
868
    868
  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873
  • Thumbnail: Page 
874
    874
  • Thumbnail: Page 
875
    875
  • Thumbnail: Page 
876
    876
  • Thumbnail: Page 
877
    877
  • Thumbnail: Page 
878
    878
  • Thumbnail: Page 
879
    879